Thanks for your query.Palpitation
is a condition which describes a noticeably rapid, strong, regular or irregular heartbeat - as described by you. It is seen in multiple conditions like anxiety, hypertension
, cardiac illness, etc.
Based on the details submitted, I see you are on a few drugs which can cause palpitations. Ventolin
could be the cause. In addition your other medications - flixotide
and pentasa could be associated.
Therefore I recommend you to get the medication revised by the doctor if the palpitation is troubling you. Besides that you could get your pulse, blood pressure and heart examined by your treating doctor to rule out sinister heart rhythm abnormalities.
In brief, perhaps optimizing your medications and getting your vitals checked would be the next step in treating your complaints.
Hope I answered your query. Let me know if you need further assistance.
Wish you good health...